Main Subjects = Algebraic combinatorics
On Randić spectrum of zero divisor graphs of commutative ring $\mathbb{Z}_{n} $

Articles in Press, Accepted Manuscript, Available Online from 21 October 2021

10.22049/cco.2021.27202.1212

Bilal Rather; Shariefuddin Pirzada; Imran Bhat; Tariq Chishti


Line signed graph of a signed unit graph of commutative rings

Articles in Press, Accepted Manuscript, Available Online from 26 February 2022

10.22049/cco.2022.27327.1234

Pranjali Pranjali


Unit $\mathbb{Z}_q$-Simplex codes of type α and zero divisor $\mathbb{Z}_q$-Simplex codes

Articles in Press, Accepted Manuscript, Available Online from 05 March 2022

10.22049/cco.2022.27363.1247

J. Mahalakshmi; J. Prabu; S. Santhakumar


Signless Laplacian eigenvalues of the zero divisor graph associated to finite commutative ring $ \mathbb{Z}_{p^{M_{1}}~q^{M_{2}}} $

Articles in Press, Accepted Manuscript, Available Online from 25 July 2022

10.22049/cco.2022.27783.1353

Shariefuddin Pirzada; Bilal Rather; Rezwan Ul Shaban; Tariq Chishti


A survey on the Intersection graphs of ideals of rings

Volume 7, Issue 2, December 2022, Pages 121-167

10.22049/cco.2021.26990.1176

Ivy Chakrabarty; Joseph Varghese Kureethara


The annihilator-inclusion Ideal graph of a commutative ring

Volume 6, Issue 2, December 2021, Pages 231-248

10.22049/cco.2020.26752.1139

J. Amjadi; R. khoeilar; A. Alilou


The sum-annihilating essential ideal graph of a commutative ring

Volume 1, Issue 2, December 2016, Pages 117-135

10.22049/cco.2016.13555

Abbas Alilou; Jafar Amjadi